# SDR ABXA040174

- Difficulty date: May 10, 2004
- Submitted: May 15, 2004
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 71,845 hours, 83,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW AMM 33-00-00.
